# SDR QXEA200601033

- Difficulty date: April 3, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE INTERIOR AT STATION X240 UNDER PASSENGER DOOR SILL, CLIP IS CRACKED.  REPAIRED IAW DHC-8-200 SRM, 51-40-11, PAGES 1-4.
